# SDR QXEA200300720

- Difficulty date: June 4, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,035 hours, 4,671 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Flange
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TRAILING WING BOX UPPER FLANGE HAS CHAFES FROM YW43L TO YW43R.  REPAIRED IAW RD 8/4-53-451.
